# SDR DALA2021110806856

- Difficulty date: November 8, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,242 hours, 40,633 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 674 DURING SVC CHK FOUND FUSELAGE WING TO BODY FAIRING MISSING. CORRECTIVE ACTION: C/W SECTION 1 OF ER/A 531776-14MA REV ORIG. C/W ERA 561776-14MA ORIG. SECT. II PERMANENT REPAIR AT AFT WING TO BODY FAIRINGS AT 6 O'CLOCK POSITION. (8068895)
